RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 4, Pages 561–568 (Mi mz2848)  

This article is cited in 17 scientific papers (total in 17 papers)

Remarks on the universality of the periodic zeta function

A. P. Laurincikasa, D. Siauciunasb

a Vilnius University
b Siauliai University

Abstract: We study the universality of a Dirichlet series with periodic coefficients. This property is proved in the case of multiplicative coefficients, and in the general case we establish universality in a certain set of analytic functions related to a probability distribution.

DOI: https://doi.org/10.4213/mzm2848

Full text: PDF file (436 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:4, 532–538

Bibliographic databases:

UDC: 511
Received: 31.01.2006

Citation: A. P. Laurincikas, D. Siauciunas, “Remarks on the universality of the periodic zeta function”, Mat. Zametki, 80:4 (2006), 561–568; Math. Notes, 80:4 (2006), 532–538

Citation in format AMSBIB
\Bibitem{LauSia06}
\by A.~P.~Laurincikas, D.~Siauciunas
\paper Remarks on the universality of the periodic zeta function
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 4
\pages 561--568
\mathnet{http://mi.mathnet.ru/mz2848}
\crossref{https://doi.org/10.4213/mzm2848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314364}
\zmath{https://zbmath.org/?q=an:1140.11043}
\elib{http://elibrary.ru/item.asp?id=9293161}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 4
\pages 532--538
\crossref{https://doi.org/10.1007/s11006-006-0171-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241868700030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750301844}


Linking options:
  • http://mi.mathnet.ru/eng/mz2848
  • https://doi.org/10.4213/mzm2848
  • http://mi.mathnet.ru/eng/mz/v80/i4/p561

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Antanas Laurinčikas, Renata Macaitienė, Darius Šiaučiūnas, “The joint universality for periodic zeta-functions”, Chebyshevskii sb., 8:2 (2007), 162–174  mathnet  mathscinet  zmath
    2. A. P. Laurincikas, R. Macaitiené, “On the Joint Universality of Periodic Zeta Functions”, Math. Notes, 85:1 (2009), 51–60  mathnet  crossref  crossref  mathscinet  isi
    3. A. Laurinčikas, “Joint universality of zeta-functions with periodic coefficients”, Izv. Math., 74:3 (2010), 515–539  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Antanas Laurinčikas, Renata Macaitienė, Darius Šiaučiūnas, “Joint universality for zeta-functions of different types”, Chebyshevskii sb., 12:2 (2011), 192–203  mathnet  mathscinet
    5. Kacinskaite R., Laurincikas A., “The Joint Distribution of Periodic Zeta-Functions”, Stud. Sci. Math. Hung., 48:2 (2011), 257–279  crossref  mathscinet  zmath  isi  scopus
    6. Kacinskaite R., “Joint Discrete Universality of Periodic Zeta-Functions”, Integral Transform. Spec. Funct., 22:8 (2011), 593–601  crossref  mathscinet  zmath  isi  scopus
    7. A. Laurinčikas, “Universality of composite functions of periodic zeta functions”, Sb. Math., 203:11 (2012), 1631–1646  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. Laurincikas A., Siauciunas D., “On Zeros of Periodic Zeta Functions”, Ukr. Math. J., 65:6 (2013), 953–958  crossref  mathscinet  zmath  isi  scopus
    9. A. Laurinčikas, R. Macaitienė, “The joint universality of Dirichlet $L$-functions and Lerch zeta-functions”, Siberian Math. J., 55:4 (2014), 645–657  mathnet  crossref  mathscinet  isi
    10. Matsumoto K., “a Survey on the Theory of Universality For Zeta and l-Functions”, Number Theory: Plowing and Starring Through High Wave Forms, Series on Number Theory and Its Applications, 11, ed. Kaneko M. Kanemitsu S. Liu J., World Scientific Publ Co Pte Ltd, 2015, 95–144  mathscinet  zmath  isi
    11. A. Laurinčikas, L. Meška, “Modification of the Mishou theorem”, Chebyshevskii sb., 17:3 (2016), 135–147  mathnet  elib
    12. Laurincikas A., Matsumoto K., Steuding J., “Discrete universality of L-functions of new forms. II”, Lith. Math. J., 56:2 (2016), 207–218  crossref  mathscinet  zmath  isi  scopus
    13. Macaitiene R., Stoncelis M., Siauciunas D., “A Weighted Universality Theorem for Periodic Zeta-Functions”, Math. Model. Anal., 22:1 (2017), 95–105  crossref  mathscinet  isi  scopus
    14. Garbaliauskiene V., Karaliunaite J., Laurincikas A., “On Zeros of Some Combinations of Dirichlet l-Functions and Hurwitz Zeta-Functions”, Math. Model. Anal., 22:6 (2017), 733–749  crossref  mathscinet  isi  scopus
    15. Macaitiene R., Stoncelis M., Siauciunas D., “A Weighted Discrete Universality Theorem For Periodic Zeta-Functions. II”, Math. Model. Anal., 22:6 (2017), 750–762  crossref  mathscinet  isi  scopus
    16. Kacinskaite R., Kazlauskaite B., “Two Results Related to the Universality of Zeta-Functions With Periodic Coefficients”, Results Math., 73:3 (2018), UNSP 95  crossref  mathscinet  isi  scopus
    17. Laurincikas A., “Joint Discrete Universality For Periodic Zeta-Functions”, Quaest. Math., 42:5 (2019), 687–699  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:267
    Full text:117
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020